# SDR SIMA201033603

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND STRINGER 21 RIGHT FORWARD OF FRAME 13 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED STRINGER 21 RIGHT WITH NEW STRINGER 21 RIGHT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
